English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24759102      Online Users : 60
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15005

Title: Nilpotency of Q-skew Derivations
Authors: Lee, Tsiu-Kwen;Liu, Cheng-Kai
Contributors: 數學系
Keywords: K-polynomial;Martindale quotient ring;Prime ring;Q-skew σ-derivation
Date: 2006
Issue Date: 2013-01-07T01:43:33Z
Publisher: Taylor&Francis
Abstract: Let R be a prime algebra of characteristic not 2, and let δ be a q-skew σ-derivation of R. We show that if δ2n = 0 and q n ≠ −1, then δ2n−1 = 0.
Relation: Communications in Algebra, 34(2): 661-669
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback